# SDR DALA2024110810724

- Difficulty date: November 7, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 93,412 hours, 42,394 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3240 DISC: FLIGHT ATTENDANTS REPORTED FUME SMELL AFTER LANDING AND TURNING ON THE APU. C/A: WORKED JOB CARD NBR 2100-2005. A/C STILL HAS A FUME SMELL. (RS 703504). WORKING AMDS 7900-2001, REQUIRES BSI OF BOOSTER AND HPC 1ST AND 2ND STAGE COMPRESSOR. COMPLIED WITH BSI ON ESN 733369 POS 1 AND ESN 731995 POS 2. NO WETTING OR EVIDENCE OF OIL FOUND. REF LP#: 06444753 FOR ECS DECONTAMINATION PERFORMED & T /S OF A/C. RAN PACKS. CHANGED RECIRC FILTERS. OPS CKS GD. SYS OK FOR SVC. (LP: 6640746)
